# SDR JBXA000251

- Difficulty date: March 4, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 1,411 hours, 1,250 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

ON TAKEOFF MASTER CAUTION MESSAGE.  INBOARD ANTI-SKID INOP FOLLOWED BY PARKING BRAKE SOV CAUTION MESSAGE.  GEAR STAYED DOWN THRU 2000 FT.  MAIN GEAR CAME UP SLOW FOLLOWED BY NOSE GEAR TOOK 30-SECONDS TO COME UP.  PERFORMED OPS CHECK OF ANTI-SKID SYSTEM IAW AMM 32-44-00, OPS CHECK GOOD.  PERFORMED GEAR SWINGS IAW AMM 07-11-01, NO PROBLEMS NOTED WITH GEAR.  PERFORMED OPS CHECK OF PSEU IAW AMM 32-61-00, OPS CHECK GOOD.  PERFORMED OPS CHECK OF NR 3 HYD ELEC PUMPS IAW AMM 29-12-03, OPS CHECK GOOD.
